Alert archive / Florida / Wind Advisories in 2023
Wind Advisory 11, NWS Tallahassee, FL
NWS Tallahassee, FL issued this wind advisory at Dec 10, 2023, 3:45 PM CST for 6 counties in Florida. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2023, 3:45 PM CST (21:45 UTC)
- Expired
- Dec 10, 2023, 8:04 PM CST
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Dixie County, FL, Franklin County, FL, Gulf County, FL, Taylor County, FL, Walton County, FL
The radar
The Tallahassee radar (KTLH), 59 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.8 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.5
The text
As transmitted.
534 WWUS72 KTAE 102145 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 445 PM EST Sun Dec 10 2023 FLZ108-112-114-115-128-134-110400- /O.NEW.KTAE.WI.Y.0011.231210T2145Z-231211T0400Z/ South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin- Coastal Taylor-Coastal Dixie- Including the cities of Sandestin, Santa Rosa Beach, Turquoise Beach, Bunker, Freeport, Point Washington, Portland, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, High Bluff, Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, Horseshoe Beach, Jena, Shired Island, and Suwannee 445 PM EST Sun Dec 10 2023 /345 PM CST Sun Dec 10 2023/ ...WIND ADVISORY IN EFFECT UNTIL 11 PM EST /10 PM CST/ THIS EVENING... * WHAT...Northwest winds around 25 mph with gusts around 40 mph are expected over exposed coastal areas through early evening. * WHERE...South Walton, Coastal Bay, Coastal Gulf, Coastal Franklin, Coastal Taylor and Coastal Dixie Counties. * WHEN...Until 11 PM EST /10 PM CST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will start to decrease by late this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
1 follow-up statement
608 WWUS72 KTAE 110204 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 904 PM EST Sun Dec 10 2023 FLZ108-112-114-115-128-134-110315- /O.CAN.KTAE.WI.Y.0011.000000T0000Z-231211T0400Z/ South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin- Coastal Taylor-Coastal Dixie- Including the cities of Sandestin, Santa Rosa Beach, Turquoise Beach, Bunker, Freeport, Point Washington, Portland, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, High Bluff, Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, Horseshoe Beach, Jena, Shired Island, and Suwannee 904 PM EST Sun Dec 10 2023 /804 PM CST Sun Dec 10 2023/ ...WIND ADVISORY IS CANCELLED... Wind gusts have dropped well below wind advisory criteria, so the advisory is cancelled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Dec 10, 3:28 PM CST, 17 minutes earlier.
Area forecast discussion, Dec 10, 3:28 PM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
428 PM EST Sun Dec 10 2023
...New SYNOPSIS, NEAR TERM, SHORT TERM, LONG TERM, AVIATION,
MARINE, FIRE WEATHER, HYDROLOGY...
.SYNOPSIS...
Issued at 337 PM EST Sun Dec 10 2023
A strong cold front will blast across the region through early
this evening, followed by a sudden turn to drier and blustery
conditions tonight. High pressure will persist north of the region
all week, keeping seasonably cool and dry conditions in place
through Thursday. Low pressure will start to develop over the
southern and eastern Gulf late this week, bringing the possibility
of our next round of wet weather over the course of next weekend.
&&
.NEAR TERM...
(Through Monday)
Issued at 337 PM EST Sun Dec 10 2023
Showers and thunderstorms will continue through the eastern half
of our region for the rest of this afternoon into the evening. The
severe threat has diminished, and stratiform rain and thunder is
all that remains. A strong cold front will follow immediately
behind the squall line, shifting winds to the northwest. The winds
will be breezy around 15-25 mph and gusting up to 35 mph at
times. Dew points will fall into the 30s overnight as the dry air
rushes in and actual temperatures will follow suite expecting
mid-30s area wide by daybreak Monday. The cold air will remain as
we struggle to make it to the upper 50s in the afternoon, but at
least it will be sunny. The gusty winds will calm overnight
tonight and become more northerly during the day at around 10 mph.
&&
.SHORT TERM...
(Monday night through Tuesday night)
Issued at 337 PM EST Sun Dec 10 2023
Surface high pressure will move from the Lower Mississippi Valley
on Monday across the Southeast States on Tuesday. The air mass
will be cool, dry and stable. After a frosty start to the day on
Tuesday, surface winds will clock around northeasterly and
easterly on Monday night and Tuesday, bringing a slow moderating
trend.
&&
.LONG TERM...
(Wednesday through Saturday)
Issued at 337 PM EST Sun Dec 10 2023
A very strong surface high over the Ohio Valley will bridge south
across the region on Wednesday, reinforcing and strengthening the
northeast and easterly low-level flow. The air mass will remain
dry.
A strong subtropical jet stream will cut east across Mexico on
Thursday, with favorable coupling of two separate jet streaks for
low pressure development in the southern and then eastern Gulf on
Friday and Saturday. There are differences among guidance members in
how far north the rain shield will extend, which would ultimately
affect how soon and how far north rain will spread into our
service area.
Disagreement grows next Sunday in how to handle the eastern Gulf
low. Recent consensus has been to move the low across the FL
Peninsula next Sunday, though there is plenty of guidance that
holds off until beyond the Day 7 forecast. This will affect how
soon our rain chances will taper off.
&&
.AVIATION...
(18Z TAFS)
Issued at 337 PM EST Sun Dec 10 2023
Stratiform thunder has now moved east of the VLD terminal. A sharp
cold front has passed DHN and ECP already and will blast past ABY,
TLH, and VLD in the next few hours. It will bring a sharp wind
shift and then NW-N wind gusts of 30 knots or so. Several hours
of post-frontal IFR stratus with cigs below 010 will happen. By
late this evening and overnight, the cigs will start to slowly
lift and then scatter out as drier air spreads in. Clear skies and
northerly winds are expected on Monday.
&&
.MARINE...
Issued at 337 PM EST Sun Dec 10 2023
A strong cold front will blast across the northeast Gulf waters
through early this evening, followed by gale-force northerlies.
Winds will start to decrease late tonight. A strong high pressure
center over the Lower Mississippi Valley on Monday will pass
across the Southeast States on Tuesday, causing winds to clock
around through the northeast and east. Very strong high pressure
will bridge south from the Ohio Valley from Wednesday through
Friday, with the northeast Gulf experiencing near-gale or possibly
gale-force easterlies on its southern periphery around Friday.
&&
.FIRE WEATHER...
Issued at 337 PM EST Sun Dec 10 2023
A strong cold front will make its way across the districts
through this evening. Gusty northwest winds will follow the front
tonight, decreasing on Monday. Dispersions will be low around
20-30 units for the next few afternoons. Given the rain today and
rainfall from last week, there are no fire weather concerns for
the next few days.
&&
.HYDROLOGY...
Issued at 337 PM EST Sun Dec 10 2023
1 to 3 inches of rain fell today across a large portion of the
Florida Big Bend, with local amounts of 4 to 5 inches over
Liberty and inland Gulf Counties. Coastal rivers were already
running high from the heavy rain of a week ago, so this new round
of rain will keep coastal rivers running high from Panama City
all the way around through Taylor County. It is possible that a
river or two could touch minor flood stage. The Saint Marks,
Aucilla, Econfina, and Fenholloway and the leading candidates for
touching flood stage again.
Otherwise, dry weather is coming up from tonight through at least
Thursday. The next round of rain is forecast starting around
Friday, possibly persisting into next weekend. There is a wide
range of possible outcomes for how much rain may fall, so it will
be worth checking back in a few days. Coastal rivers will still be
running high as we head into the next rain event 5-7 days out.
Outside of riverine concerns, no new flash flooding is expected
through at least Thursday night.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 37 56 35 61 / 20 0 0 0
Panama City 38 58 39 61 / 0 0 0 0
Dothan 34 54 33 59 / 10 0 0 0
Albany 34 54 32 58 / 40 0 0 0
Valdosta 36 55 34 61 / 70 0 0 0
Cross City 37 59 35 66 / 80 0 0 0
Apalachicola 39 58 41 61 / 10 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-115.
High Rip Current Risk through Monday afternoon for FLZ112-114.
GA...None.
AL...None.
GM...Gale Warning until 1 AM EST Monday for GMZ730-755-765-775.
Small Craft Advisory from 1 AM EST /midnight CST/ to 1 PM EST
/noon CST/ Monday for GMZ730-750-752-755-765-770-772-775.
Gale Warning until midnight CST tonight for GMZ750-752-770-772.
&&
NEAR TERM...Montgomery
SHORT TERM...Haner
LONG TERM....Haner
AVIATION...Haner
MARINE...Haner
FIRE WEATHER...Montgomery
HYDROLOGY...HanerIn the hours before
Special weather statement, Dec 10, 10:30 AM CST, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1130 AM EST Sun Dec 10 2023
FLZ028-118-128-101700-
Inland Taylor FL-Coastal Jefferson FL-Coastal Taylor FL-
1130 AM EST Sun Dec 10 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TAYLOR COUNTY
THROUGH NOON EST...
At 1130 AM EST, Doppler radar was tracking a strong thunderstorm 16
miles east of St. Marks, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Scanlon, Cabbage Grove, and Econfina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 PM EST for Big Bend
Florida.
&&
LAT...LON 3001 8401 3011 8406 3027 8377 3005 8367
TIME...MOT...LOC 1630Z 247DEG 24KT 3008 8395
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33Local storm report, Dec 10, 12:18 PM CST, 3 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
118 PM EST Sun Dec 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM Tstm Wnd Gst 1 W Green Point 29.76N 84.84W
12/10/2023 M61 MPH Franklin FL Mesonet
A Tempest weather station gusted to 61 mph
between 945 am and 10 am.
&&Special weather statement, Dec 10, 12:46 PM CST, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
146 PM EST Sun Dec 10 2023
FLZ029-034-101930-
Inland Dixie FL-Lafayette FL-
146 PM EST Sun Dec 10 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LAFAYETTE AND
NORTHEASTERN DIXIE COUNTIES THROUGH 230 PM EST...
At 146 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Wellborn to 13 miles west of
Bell. Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hatch Bend, Grady, Fletcher Springs, and Guaranto Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 PM EST for Big Bend
Florida.
&&
LAT...LON 2983 8289 2982 8291 2983 8292 2981 8293
2980 8292 2978 8294 2975 8295 2980 8319
3003 8302 3001 8300 2999 8296 2996 8295
2996 8293 2989 8292 2990 8290 2988 8289
2988 8288
TIME...MOT...LOC 1846Z 266DEG 25KT 3014 8282 2982 8307
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33Local storm report, Dec 10, 1:26 PM CST, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
226 PM EST Sun Dec 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM Rain 1 ENE Chipola Cutoff 30.13N 85.14W
12/10/2023 M5.00 inch Gulf FL Mesonet
FSWN Gulf County Gaskin Boat Ramp measured
5.00 inches of rainfall.
&&
JMLocal storm report, Dec 10, 1:38 PM CST, 2 hours 7 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Tallahassee FL
238 PM EST Sun Dec 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM Tstm Wnd Gst 2 ENE Ricks Place 31.78N 85.06W
12/09/2023 E51 MPH Quitman GA Mesonet
Measured wind gust from a UGA Mesonet site
of 51 mph.
0233 AM Tornado 3 W Lawrenceville 31.66N 85.32W
12/10/2023 Henry AL Emergency Mngr
Henry County Emergency Management reports
several trees down on CR 117, CR 210, CR 29,
along with damage to a shed on CR 29. Radar
confirmed tornadic debris signature.
0519 AM Tstm Wnd Gst Miramar Beach 30.38N 86.36W
12/10/2023 M40 MPH Walton FL Mesonet
Miramar Beach WeatherStem meaured 40 mph
wind gust.
0537 AM Tstm Wnd Gst 3 SSW Freeport 30.46N 86.15W
12/10/2023 M43 MPH Walton FL Mesonet
Ambient weather station reported 43 mph wind
gust in Freeport.
0537 AM Tstm Wnd Gst 3 SSW Freeport 30.46N 86.15W
12/10/2023 M43 MPH Walton FL Mesonet
Ambient station reported 43 mph wind gust in
Freeport.
0632 AM Tornado 2 S Gritney 30.81N 85.84W
12/10/2023 Holmes FL 911 Call Center
Radar confirmed tornado Multiple reports of
trees down in Gritney and a structure on
fire.
0649 AM Tstm Wnd Dmg Five Points 30.71N 85.75W
12/10/2023 Washington FL 911 Call Center
Trees down at Yates Settlement and Douglas
Ferry Rd.
0739 AM Tornado Dancey 31.47N 85.28W
12/10/2023 Henry AL NWS Employee
TDS on EOX radar. No structural damage
reported at this time.
0829 AM Tornado 2 NE Sawdust 30.56N 84.65W
12/10/2023 Gadsden FL NWS Employee
Brief TDS on TLH radar at this location. No
structural damage reported at this time.
0840 AM Tstm Wnd Gst 3 S Saint Joseph State 29.75N 85.40W
12/10/2023 M42 MPH Gulf FL Mesonet
Ambient weather station measured 42 mph wind
gust near Port St. Joe.
0850 AM Tstm Wnd Gst 1 SE Indian Pass 29.68N 85.25W
12/10/2023 M42 MPH Gulf FL Mesonet
Ambient Weather Station measured 42 mph wind
gust in Port St. Joe.
0905 AM Flood 1 S Wewahitchka 30.11N 85.20W
12/10/2023 Gulf FL 911 Call Center
Water over roadway at River Road and SR 71
in Wewahitchka.
0945 AM Tstm Wnd Gst 1 W Green Point 29.76N 84.84W
12/10/2023 M61 MPH Franklin FL Mesonet
A Tempest weather station gusted to 61 mph
between 945 am and 10 am.
0945 AM Tstm Wnd Dmg 2 NW Vereen 30.29N 84.26W
12/10/2023 Wakulla FL 911 Call Center
tree down in the Woodville area in Wakulla
County.
0955 AM Tornado 1 W Beachton 30.73N 84.16W
12/10/2023 Grady GA NWS Employee
TDS on TLH radar. No structural damage
reported at this time.
1010 AM Tstm Wnd Dmg 2 SSW Lloyd 30.45N 84.04W
12/10/2023 Jefferson FL 911 Call Center
Power pole broke on Whitehouse Rd in
Jefferson County.
1020 AM Tstm Wnd Dmg 3 SE Thomasville 30.81N 83.95W
12/10/2023 Thomas GA Public
Pictures of trees and power lines down along
Old Monticello Road in the Thomasville area.
1026 AM Tstm Wnd Dmg 1 W Newark 30.83N 83.91W
12/10/2023 Thomas GA 911 Call Center
911 call center reported a tree down on
Russel Rd and HWY 84E.
1026 AM Tstm Wnd Dmg 3 SSW Dillon 30.86N 83.92W
12/10/2023 Thomas GA 911 Call Center
911 call center reported a tree down on594
County Farmers Rd.
1155 AM Rain 1 ENE Chipola Cutoff 30.13N 85.14W
12/10/2023 M5.00 inch Gulf FL Mesonet
FSWN Gulf County Gaskin Boat Ramp measured
5.00 inches of rainfall.
&&Local storm report, Dec 10, 2:28 PM CST, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
328 PM EST Sun Dec 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Tstm Wnd Dmg 1 S Wakulla 30.22N 84.23W
12/10/2023 Wakulla FL Utility Company
Fallen trees and limbs resulted in a power
outage along Woodville Highway via the Duke
Energy outage map.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 7:42 PM CST | Areal Flood Advisory | TAE | Walton, Washington | 2 hr |
| Dec 10, 3:09 AM CST | Dense Fog Advisory | TAE | Franklin, Gadsden, Jefferson, Leon, Wakulla | 5 hr |
| Dec 10, 3:33 AM CST | Special Marine Warning | TAE | 117 min | |
| Dec 10, 3:54 AM CST | Special Marine Warning | TAE | 96 min | |
| Dec 10, 4:00 AM CST | Severe Thunderstorm Warning | TAE | Walton | 45 min |
| Dec 10, 4:41 AM CST | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 32 min |
| Dec 10, 4:47 AM CST | Special Weather Statement | TAE | Holmes | 28 min |
| Dec 10, 5:13 AM CST | Special Marine Warning | TAE | 3 hr | |
| Dec 10, 5:29 AM CST | Tornado Warning | TAE | Holmes, Washington | 33 min |
| Dec 10, 5:46 AM CST | Tornado Warning | TAE | Holmes, Washington | 17 min |
| Dec 10, 6:14 AM CST | Areal Flood Advisory | TAE | Bay, Washington | 3 hr |
| Dec 10, 6:20 AM CST | Special Weather Statement | TAE | Jackson | 40 min |
| Dec 10, 6:29 AM CST | Special Weather Statement | TAE | Bay | 46 min |
| Dec 10, 6:32 AM CST | Special Weather Statement | TAE | Gadsden | 43 min |
| Dec 10, 7:05 AM CST | Special Weather Statement | TAE | Calhoun, Gadsden, Gulf, Liberty | 55 min |
| Dec 10, 7:12 AM CST | Severe Thunderstorm Warning | TAE | Calhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more | 93 min |
| Dec 10, 7:20 AM CST | Special Marine Warning | TAE | 3 hr | |
| Dec 10, 7:24 AM CST | Tornado Warning | TAE | Gadsden, Liberty | 21 min |
| Dec 10, 7:33 AM CST | Areal Flood Advisory | TAE | Bay, Calhoun, Gulf, Liberty | 117 min |
| Dec 10, 8:00 AM CST | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Leon, Liberty, Wakulla | 90 min |
| Dec 10, 8:18 AM CST | Areal Flood Advisory | TAE | Gadsden, Gulf, Liberty | 117 min |
| Dec 10, 8:42 AM CST | Special Marine Warning | TAE | 3 hr | |
| Dec 10, 8:50 AM CST | Severe Thunderstorm Warning | TAE | Jefferson | 85 min |
| Dec 10, 8:54 AM CST | Tornado Warning | TAE | Jefferson, Leon | 51 min |
| Dec 10, 9:29 AM CST | Severe Thunderstorm Warning | TAE | Madison | 57 min |
| Dec 10, 9:31 AM CST | Severe Thunderstorm Warning | TAE | Franklin, Jefferson, Wakulla | 44 min |
| Dec 10, 9:41 AM CST | Areal Flood Advisory | TAE | Liberty, Wakulla | 2 hr |
| Dec 10, 10:07 AM CST | Special Marine Warning | TAE | 113 min | |
| Dec 10, 10:26 AM CST | Areal Flood Advisory | TAE | Jefferson, Leon, Wakulla | 2 hr |
| Dec 10, 10:30 AM CST | Special Weather Statement | TAE | Taylor | 30 min |
| Dec 10, 11:51 AM CST | Special Marine Warning | TAE | 114 min | |
| Dec 10, 12:46 PM CST | Special Weather Statement | TAE | Lafayette | 44 min |
| Dec 10, 3:39 PM CST | River Flood Warning | TAE | Jefferson, Madison, Taylor | 21 days |
| Dec 10, 4:44 PM CST | Special Weather Statement | TAE | Franklin, Gadsden, Jefferson, Leon, Liberty, Madison and 2 more | 91 min |
| Dec 10, 5:59 PM CST | Special Weather Statement | TAE | Madison, Taylor | 61 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.